# SDR SWAA2023060153856

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,232 hours, 5,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEAR AFT SVC DOOR INOP.<[01] REMOVED AND REPLACED AFT RH BATTEY PACK IN REF TO AMM 33-51-06. OPS CHECK GOOD.
